Posted by Mike L (18.104.22.168) on April 09, 2001 at 21:05:42:
It sounds like many are finding good relief for CHs.
I have been on a methadone treatment for my clusters for over 2 years. Recently I have become allergic to compozine & promethazine which I have used for nausea caused by migraines (Isuffewr from both types of headaches). It makes me pace the floor and bite my cheeks and just go weird. ie. holding my hands up high for no reason. This reaction has a name I just can't remember it. Finally I got so bad my wife took me to the ER and they told me it was a reaction to the promethazine. At the same time however my clusters changed. They came on slower and gave me a chance to use meds to keep from escalating to a 10 enough time to only get to a 6. If I use my meds just as the Dr. prescribes I am having outstanding control of the pain and can do most of what I want. Thanks for all your input MikeL
Post a Followup